# SDR SWAA064400

- Difficulty date: November 14, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 62,836 hours, 54,124 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: 6937815
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT WING INBOARD FORE FLAP OUTBOARD TORQUE TUBE CORRODED.  REMOVED AND REPLACED TORQUE TUBE PER MM.
